# SDR SWAA2014100932798

- Difficulty date: September 19, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 84,710 hours, 65,735 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT SKIN CORRODED AT BS 492 STRINGER 28R.  REPAIRED SKIN IAW EA.
